| Model Number |
303390 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd twinpak¿ dual cannula device experienced foreign matter in device cannula.The following information was provided by the initial reporter: while the team is pushing through the rubber stopper of the 1 g vile ¿ they are noticing pieces of rubber coming off into the medication.
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.A device history review could not be completed as no batch number was provided.Based on the limited investigation results, a cause for the reported incident could not be determined.